Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Contents of Volume 12

All articles in this issue are freely accessible.
Nagata dimension and quasi-Möbius maps
Xiangdong Xie.
Conform. Geom. Dyn. 12 (2008), 1-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2372759
Uniform continuity of quasiconformal mappings and conformal deformations
Pekka Koskela and Tomi Nieminen.
Conform. Geom. Dyn. 12 (2008), 10-17
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2372760
Conformal holonomy of bi-invariant metrics
Felipe Leitner.
Conform. Geom. Dyn. 12 (2008), 18-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2385406
Global conformal Assouad dimension in the Heisenberg group
Jeremy T. Tyson.
Conform. Geom. Dyn. 12 (2008), 32-57
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2385407
Holes and maps of Euclidean domains
Jussi Väisälä.
Conform. Geom. Dyn. 12 (2008), 58-66
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2385408
Möbius invariant metrics bilipschitz equivalent to the hyperbolic metric
David A. Herron, William Ma and David Minda.
Conform. Geom. Dyn. 12 (2008), 67-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2410919
Real saddle-node bifurcation from a complex viewpoint
Michał Misiurewicz and Rodrigo A. Pérez.
Conform. Geom. Dyn. 12 (2008), 97-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2425096
Squaring rectangles for dumbbells
J. W. Cannon, W. J. Floyd and W. R. Parry.
Conform. Geom. Dyn. 12 (2008), 109-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2434355
Area, capacity and diameter versions of Schwarz’s Lemma
Robert B. Burckel, Donald E. Marshall, David Minda, Pietro Poggi-Corradini and Thomas J. Ransford.
Conform. Geom. Dyn. 12 (2008), 133-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2434356
Return times of polynomials as meta-Fibonacci numbers
Nathaniel D. Emerson.
Conform. Geom. Dyn. 12 (2008), 153-173
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2448263
On Harnack’s theorem and extensions: A geometric proof and applications
Antonio F. Costa and Hugo Parlier.
Conform. Geom. Dyn. 12 (2008), 174-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2448264
Regularity of growth and the class $\mathcal{S}$: Correction
D. Drasin.
Conform. Geom. Dyn. 12 (2008), 187-187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2461510
Quasiconformally homogeneous planar domains
Petra Bonfert-Taylor and Edward C. Taylor.
Conform. Geom. Dyn. 12 (2008), 188-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2461511
An extension of the Maskit slice for $4$-dimensional Kleinian groups
Yoshiaki Araki and Kentaro Ito.
Conform. Geom. Dyn. 12 (2008), 199-226
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2466017
Pure mapping class group acting on Teichmüller space
Ege Fujikawa.
Conform. Geom. Dyn. 12 (2008), 227-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2466018